Zur Linearität 2-dimensionaler Raum-Zeit-Transformationen.

Raymond Stettler

Aequationes mathematicae (1981)

  • Volume: 23, page 266-276
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Stettler, Raymond. "Zur Linearität 2-dimensionaler Raum-Zeit-Transformationen.." Aequationes mathematicae 23 (1981): 266-276. <http://eudml.org/doc/136918>.

author = {Stettler, Raymond},
journal = {Aequationes mathematicae},
keywords = {Lorentz transformations},
pages = {266-276},
title = {Zur Linearität 2-dimensionaler Raum-Zeit-Transformationen.},
url = {http://eudml.org/doc/136918},
volume = {23},
year = {1981},

AU - Stettler, Raymond
TI - Zur Linearität 2-dimensionaler Raum-Zeit-Transformationen.
JO - Aequationes mathematicae
PY - 1981
VL - 23
SP - 266
EP - 276
KW - Lorentz transformations
UR - http://eudml.org/doc/136918
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.